20th Anniversary Vancouver Resource Investment Conference 2015
The Vancouver Resource Investment Conference is the world's largest resource investment conference dedicated on resource exploration and the largest of all annual trade shows held in Vancouver, Canada. Hear from investment thought leaders and wealth influencers. Speak one-on-one with executive members from companies covering every corner of the mineral exploration sector along with metals dealers, oil & gas, renewable energy, media and financial services companies. This is a must-see for investors and stakeholders in the global mining industry.
Pre-register online for free admission or pay $20 at the door.
SNL Mining Insight Seminar
10:30am - 2:30pm, Jan 19, 2015 (Workshop 6)
Ludwig Von Mises Institute of Canada: Austrian Economics for Investors
2:30 - 3:30pm, Jan 19, 2015 (Workshop 6)
Instructor: Kel Kelly
This course offers an introduction to Austrian economics, focusing on its applications to the financial markets. To this end, the bulk of the course will address Austrian business cycle theory and how it can be used to evaluate and forecast price trends in the stock, bond, commodity, and currency markets. An overriding theme of the course is the importance of central bank policies in perpetrating bull and bear market cycles. Attendees will receive 1 hour of Institute accredited CE.
Mises Institute of Canada: Commodity Price Analysis: The Free Market vs. Conventional Approach
3:30 - 4:30pm, Jan 19, 2015 (Workshop 6)
Instructor: Kel Kelly
An alternative view of price determination in commodity markets based on free market economics. The class will engage in a detailed assessment of what constitutes supply and demand, and how interaction between the two establish market prices. These theoretical fundamentals will be supported with real-world data, and applied to commonly discussed global marketplace dynamics and price influences such as emerging markets economic growth, Chinese commodity consumption, central bank monetary policies, currency movements, and the “financialization” of commodities. Attendees will receive 1 hour of Institute accredited CE.